A note on normality and the module of differentials. (English) Zbl 0169.36301

Full Text: DOI EuDML


[1] Auslander, M., and D. Buchsbaum: Homological dimension in local rings. Trans. Amer. Math. Soc.85, 390-405 (1957). · Zbl 0078.02802
[2] : Codimension and multiplicity. Annals of Math.68, 625-657 (1968). · Zbl 0092.03902
[3] Ferrand, D.: Suites r?gulieres et intersections compl?tes. Comptes Rendus Acad. Sci.264, 427-428 (1967). · Zbl 0154.03801
[4] Kaplansky, I.: Homological dimensions of rings and modules. Univ. of Chicago 1959 (Mimeographed Notes).
[5] Lipman, J.: Free derivations modules on algebraic varieties. Amer. J. of Math.87, 874-898. (1965). · Zbl 0146.17301
[6] Nakai, Y.: On the theory of differentials in commutative rings. J. Math. Soc. Japan13, 63-81 (1961). · Zbl 0113.26301
[7] Serre, J.-P.: Alg?bre Locale?Multiplicit?s. Lectures Notes in Mathematics, No. 11. Berlin-Heidelberg-New York: Springer 1965.
[8] Susuki, S.: On the module of differentials of a locality which is a complete intersection. J. Math. Kyoto Univ.4, 471-475 (1965). · Zbl 0127.26102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.